Alert archive / Indiana / Frost Advisories in 2015

Frost Advisory 2, NWS Indianapolis, IN

April 23, 201518 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Apr 23, 2015, 4:01 AM EDT for 18 counties in Indiana. It took effect at Apr 24, 2015, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2015, 4:01 AM EDT (08:01 UTC)
In effect from
Apr 24, 2015, 2:00 AM EDT
Expired
Apr 24, 2015, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN

Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Shelby County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 67 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2795 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WWUS73 KIND 230801
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
401 AM EDT THU APR 23 2015

INZ021-028>031-035>049-057-231615-
/O.NEW.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/
/O.CON.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS
401 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ051>056-062>065-231615-
/O.NEW.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.CON.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-MONROE-BROWN-BARTHOLOMEW-
DECATUR-
INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS
401 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ060-061-067>072-231615-
/O.NEW.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.CON.KIND.FR.Y.0001.000000T0000Z-150423T1300Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
401 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF 
  NOT COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
099 
WWUS73 KIND 231305
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 AM EDT THU APR 23 2015

INZ021-028>031-035>049-057-232115-
/O.EXP.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/
/O.CON.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS
905 AM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING THIS MORNING IS NO LONGER IN EFFECT. A FREEZE
WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ051>056-062>065-232115-
/O.EXP.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/
/O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-MONROE-BROWN-BARTHOLOMEW-
DECATUR-
INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS
905 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. A
FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ060-061-067>072-232115-
/O.EXP.KIND.FR.Y.0001.000000T0000Z-150423T1300Z/
/O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
905 AM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY FOR THIS MORNING IS NO LONGER IN EFFECT. A
FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF
  NOT COVERED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DRT
375 
WWUS73 KIND 231903
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT THU APR 23 2015

INZ051>056-062>065-070>072-240315-
/O.UPG.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.EXA.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-MONROE-BROWN-BARTHOLOMEW-
DECATUR-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
303 PM EDT THU APR 23 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ021-028>031-035>049-057-240315-
/O.CON.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS
303 PM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ060-061-067>069-240315-
/O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
303 PM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF 
  NOT COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KOCH
771 
WWUS73 KIND 240126
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT THU APR 23 2015

INZ061-241000-
/O.UPG.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
/O.EXA.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/
GREENE-
926 PM EDT THU APR 23 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF 
  NOT COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ021-028>031-035>049-051>057-062>065-070>072-241000-
/O.CON.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
926 PM EDT THU APR 23 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES: AROUND 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ060-067>069-241000-
/O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/
SULLIVAN-KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
926 PM EDT THU APR 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF 
  NOT COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JAS
298 
WWUS73 KIND 240802
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 AM EDT FRI APR 24 2015

INZ021-028>031-035>049-051>057-061>065-070>072-241300-
/O.CON.KIND.FZ.W.0002.000000T0000Z-150424T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
402 AM EDT FRI APR 24 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ060-067>069-241300-
/O.CON.KIND.FR.Y.0002.000000T0000Z-150424T1300Z/
SULLIVAN-KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
402 AM EDT FRI APR 24 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CP
297 
WWUS73 KIND 241305
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 AM EDT FRI APR 24 2015

...FREEZE WARNING HAS EXPIRED...


INZ021-028>031-035>049-051>057-061>065-070>072-241415-
/O.EXP.KIND.FZ.W.0002.000000T0000Z-150424T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
905 AM EDT FRI APR 24 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE 32 DEGREES AND WILL CONTINUE TO RISE
THIS MORNING.

$$

INZ060-067>069-241415-
/O.EXP.KIND.FR.Y.0002.000000T0000Z-150424T1300Z/
SULLIVAN-KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
905 AM EDT FRI APR 24 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE 32 DEGREES AND WILL CONTINUE TO RISE
THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 23, 12:25 AM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Apr 23, 12:25 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1225 AM EDT THU APR 23 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 257 PM EDT WED APR 22 2015

HIGH PRESSURE WILL PROVIDE COLD AND DRY CONDITIONS INTO FRIDAY. A
LOW PRESSURE SYSTEM WILL THEN BRING RAIN TO THE AREA FRIDAY NIGHT
INTO SATURDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL BRING
ADDITIONAL CHANCES FOR RAIN TUESDAY AND WEDNESDAY. TEMPERATURES WILL
REMAIN BELOW AVERAGE THROUGH THE PERIOD.

&&

.NEAR TERM.../TONIGHT/
ISSUED AT 910 PM EDT WED APR 22 2015

CURRENT FORECAST LOOKS ON TARGET SO FAR. NO UPDATES PLANNED AT THIS
TIME.

PREVIOUS DISCUSSION FOLLOWS.

AREA OF STRATOCU WILL CONTINUE TO ROTATE THROUGH THE AREA THIS
AFTERNOON. THIS WILL DIMINISH WITH THE LOSS OF HEATING LATE THIS
AFTERNOON INTO EARLY EVENING. LOOKS LIKE ANY THICKER CLOUDS WILL
REMAIN NORTH OF THE AREA.

WINDS WILL GRADUALLY DIMINISH THROUGH THE NIGHT...BUT THEY WILL NOT
GO CALM. THUS PERFECT RADIATIONAL CONDITIONS ARE NOT EXPECTED.
HOWEVER GIVEN THE CLEARING SKIES AND DIMINISHING WINDS...EXPECT MOST
AREAS TO STILL GET TO FREEZING /ESPECIALLY NORTH WHICH DID NOT GET
VERY WARM THIS AFTERNOON/.

WILL THUS ISSUE A FREEZE WARNING FOR MOST OF THE FORECAST AREA LATE
TONIGHT. ACROSS THE FAR SOUTH TEMPERATURES LOOK TO REMAIN JUST ABOVE
FREEZING. HOWEVER THERE WINDS MIGHT JUST GO LIGHT ENOUGH TO ALLOW
FROST...SO AFTER COLLABORATION WITH NEIGHBORING OFFICES WENT WITH A
FROST ADVISORY FOR THE FAR SOUTH.

STUCK WITH A BLEND OF MOS/RAW MODEL TEMPERATURES FOR LOWS.

&&

.SHORT TERM.../THURSDAY THROUGH SATURDAY/
ISSUED AT 257 PM EDT WED APR 22 2015

FOCUS IS ON FROST/FREEZE THURSDAY NIGHT THEN ON CHANCES FOR RAIN.
MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED.

HIGH PRESSURE AND A DRY ATMOSPHERE WILL ALLOW FOR SUNNY SKIES ON
THURSDAY. CONTINUED WITH A BLEND OF MOS AND RAW MODEL TEMPERATURES
FOR HIGHS.

HIGH PRESSURE SLIDES ACROSS THE AREA THURSDAY NIGHT ALLOWING WINDS
TO BECOME LIGHT. SKIES WILL REMAIN MOSTLY CLEAR SO GOOD RADIATIONAL
COOLING SHOULD OCCUR. WILL LIKELY NEED A FROST OR FREEZE HEADLINE
AGAIN THURSDAY NIGHT...BUT WITH UNCERTAINTY ON EXACTLY HOW COLD IT
WILL GET /AND AFTER COLLABORATING WITH NEIGHBORING OFFICES/ HAVE
DECIDED TO HOLD OFF ON ANY HEADLINES AT THIS TIME. WILL MENTION IN
HAZARDOUS WEATHER OUTLOOK.

CLOUDS WILL INCREASE ON FRIDAY AS AN AREA OF LOW PRESSURE
APPROACHES. LOOKS LIKE FORCING/MOISTURE IS NOT SUFFICIENT ENOUGH FOR
RAIN DURING THE DAY.

ISENTROPIC LIFT RAMPS UP FRIDAY NIGHT AND MOISTURE INCREASES. WENT
LIKELY POPS LATER FRIDAY NIGHT ACROSS THE SOUTHWEST /CLOSEST TO THE
APPROACHING LOW/ AND CHANCE POPS ELSEWHERE.

AS THE LOW MOVES TO OUR SOUTH SATURDAY THE LEFT EXIT REGION OF AN
UPPER JET WILL MOVE IN. THUS FEEL THAT THERE WILL BE ENOUGH
FORCING/MOISTURE FOR LIKELY POPS ALL AREAS. TRENDED TOWARD THE
COOLER SIDE OF TEMPERATURES SINCE MOST MODELS KEEP THE LOW FARTHER
SOUTH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 237 PM EDT WED APR 22 2015

BLOCKY UPPER LEVEL PATTERN PERSISTS THROUGH THE EXTENDED PERIOD
OVER THE CONTINENTAL U S...WITH DEEP UPPER TROUGH REMAINING
ANCHORED JUST OFF THE NEW ENGLAND COAST. THIS WILL KEEP MEAN
RIDGING WEST OF THE OHIO VALLEY FOR MUCH OF THE PERIOD WITH BELOW
NORMAL TEMPS FOR THE REMAINDER OF THE MONTH.

SHOWERS WILL LINGER INTO SATURDAY NIGHT...ENDING FROM NORTHWEST TO
SOUTHEAST AS LOW PRESSURE TRACKS EAST INTO THE CAROLINAS. WEAK
SURFACE HIGH PRESSURE WILL KEEP DRY COOL CONDITIONS OVER CENTRAL
INDIANA TO START THE NEW WEEK. UPPER ENERGY WILL DIVE INTO THE
FOUR CORNERS REGION AND EMERGE INTO THE SOUTHERN PLAINS BY TUESDAY AS
A SLOW MOVING CUTOFF UPPER LOW. THIS FEATURE WILL EVENTUALLY
IMPACT THE OHIO AND TENNESSEE VALLEYS BY MIDWEEK AS IT MERGES WITH
ENERGY ALOFT TRACKING OUT OF THE CANADIAN PRAIRIES AND AMPLIFIES
INTO YET ANOTHER DEEP UPPER TROUGH OVER THE EASTERN PART OF THE
COUNTRY. THIS IS LIKELY TO SET THE STAGE FOR ANOTHER ROUND OF
COOL...WET AND UNSETTLED WEATHER TO WRAP UP APRIL.

&&

.AVIATION /DISCUSSION FOR 230600Z TAF ISSUANCE/...

ISSUED AT 1222 AM EDT THU APR 23 2015

VFR THROUGHOUT THE FORECAST PERIOD.

LOW PRESSURE OVER THE ST. LAWRENCE VALLEY WILL KEEP A NORTHWEST FLOW
ACROSS THE REGION THROUGH THURSDAY. WINDS WILL BE LIGHT OVERNIGHT
AND THURSDAY EVENING. BUT WITH DIURNAL MIXING NORTHWEST WINDS OF 10
TO 15 KNOTS AND A FEW GUSTS UP TO 25 KNOTS ARE POSSIBLE AFTER 15Z
THURSDAY.

AIR MASS WILL BE QUITE DRY. A FEW CU ARE POSSIBLE THURSDAY AT KIND
AND KLAF. OTHERWISE...MOSTLY CLEAR CONDITIONS ARE EXPECTED.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 9 AM EDT THIS MORNING FOR INZ021-
028>031-035>049-051>057-062>065.

FROST ADVISORY FROM 4 AM TO 9 AM EDT THIS MORNING FOR INZ060-061-
067>072.

&&

SYNOPSIS...50
NEAR TERM...50/JAS
SHORT TERM...50
LONG TERM....RYAN
AVIATION...SMF

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 22, 9:15 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 PM EDT WED APR 22 2015

INZ021-028>031-035>049-054>057-231000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
915 PM EDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: FREEZING TEMPERATURES AND PATCHY FROST.

HAZARDS: EMERGING TENDER VEGETATION COULD BE DAMAGED FROM FREEZING
TEMPERATURES AND FROST.

TIMING: FREEZING TEMPERATURES AND PATCHY FROST LATE TONIGHT.

DISCUSSION: HIGH PRESSURE WILL STRENGTHEN OVER THE AREA. MOSTLY
CLEAR SKIES WILL LEAD TO COLD TEMPERATURES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: NEAR FREEZING TEMPERATURES AND FROST ARE POSSIBLE THURSDAY
NIGHT.

DISCUSSION: TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING
TEMPERATURES AND PATCHY FROST AGAIN ON THURSDAY NIGHT. A FRONTAL
SYSTEM MAY RESULT IN SOME SHOWER ACTIVITY THIS WEEKEND...AND AGAIN
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-061-067-068-071-231000-
OWEN-GREENE-KNOX-DAVIESS-JACKSON-
915 PM EDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: NEAR FREEZING TEMPERATURES AND PATCHY FROST. RIVER
FLOODING ALONG PORTIONS OF THE WHITE AND MUSCATATUCK RIVERS.

HAZARDS: EMERGING TENDER VEGETATION COULD BE DAMAGED BY NEAR
FREEZING TEMPERATURES AND FROST. FLOODING OF A FEW STATE AND
LOCAL ROADS...LOW AGRICULTURAL LAND...AND RIVER PARKS.

TIMING: NEAR FREEZING TEMPERATURES AND PATCHY FROST LATE TONIGHT.
RIVER FLOODING ONGOING.

DISCUSSION: HIGH PRESSURE WILL STRENGTHEN OVER THE AREA. CLEAR
SKIES WILL LEAD TO COLD TEMPERATURES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: NEAR FREEZING TEMPERATURES AND FROST ARE POSSIBLE THURSDAY
NIGHT.

RIVER FLOODING ALONG PORTIONS OF THE WHITE AND MUSCATATUCK RIVER
IS EXPECTED TO CONTINUE INTO THE WEEKEND.

DISCUSSION: TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING
TEMPERATURES AND PATCHY FROST AGAIN ON THURSDAY NIGHT. A FRONTAL
SYSTEM MAY RESULT IN SOME SHOWER ACTIVITY THIS WEEKEND...AND AGAIN
ON TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY.
LIGHTNING IS A THREAT WITH ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-052-060-062>065-069-070-072-231000-
VIGO-CLAY-SULLIVAN-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN-
LAWRENCE-JENNINGS-
915 PM EDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: NEAR FREEZING TEMPERATURES AND PATCHY FROST.

HAZARDS: EMERGING TENDER VEGETATION COULD BE DAMAGED FROM NEAR
FREEZING TEMPERATURES AND FROST.

TIMING: NEAR FREEZING TEMPERATURES AND PATCHY FROST LATE TONIGHT.

DISCUSSION: HIGH PRESSURE WILL STRENGTHEN OVER THE AREA. MOSTLY
CLEAR SKIES WILL LEAD TO COLD TEMPERATURES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: NEAR FREEZING TEMPERATURES AND FROST ARE POSSIBLE THURSDAY
NIGHT.

DISCUSSION: TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING
TEMPERATURES AND PATCHY FROST AGAIN ON THURSDAY NIGHT. A FRONTAL
SYSTEM MAY RESULT IN SOME SHOWER ACTIVITY THIS WEEKEND...AND AGAIN
ON TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY.
LIGHTNING IS A THREAT WITH ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:01 AM EDTFreeze WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 29 more29 hr

Nearby

Frost Advisories in Indiana, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.